# SDR UALA2012030701488

- Difficulty date: March 6, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 76,319 hours, 22,002 cycles
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Panel
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPEARS TO BE SOME KIND OF DELAMINATION INSIDE BOTH ENGINES AHEAD OF RVS BLOCKER DOORS.  BOTH OUTER LOWER FAN EXIT LINER PANEL COATING MISSING BELOW 30 PERCENT OF PANEL, OK PER TOM C ENGINE CONTROLLER AND MM. TO BE  REPAIRED NEXT 'A' CHECK.  REPAIRED BOTH ENGINES PER MM.
